Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 10:25:13 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631551
  • Total Topics: 47805
  • Online Today: 256
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: OK to wear a compression undershirt (girdle) for Lipo?  (Read 3466 times)

0 Members and 1 Guest are viewing this topic.

Offline JesseLY

  • Member
  • Posts: 3
OK to wear a compression undershirt (girdle) for Lipo?
« on: April 25, 2011, 12:36:39 PM »
I not only have a very noticeable belly from the lipodystrophy, but I've also got Rectus Abdominis, a separation of the muscle over my stomach area. Other than that, I'm in very good shape and exercise daily and eat right.

I've become very self-concious about my belly area and wonder if it would be OK to wear a compression undergarment, basically a man-girdle. Would this have a negative effect in any way on my internal organs?

I don't see my doctor for another couple months, so was hoping to see if there were any opinions here.

BTW, I'm 52 and partnered for 15 years, so I'm not trying to look like I'm on the make.  :-\

Offline aztecan

  • Member
  • Posts: 5,382
  • 29 years positive, 56 years a pain in the butt
Re: OK to wear a compression undershirt (girdle) for Lipo?
« Reply #1 on: April 28, 2011, 11:23:48 PM »
Hey Jesse,

I have been known to wear something similar to this, a kind of fat burner wrap type thing (it was designed to help lose subcutaneous fat).

I know it doesn't do squat for the visceral fat, but it does make me feel better, or at least think I feel better.

I don't know of any problems using one of those things as long you don't do it 24, 7.

I would be interested in knowing what your doctor says about it.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.